# SDR CALA2022022800520

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,960 hours, 26,645 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Reservoir
- Part number: NA
- Condition: None
- Location: Green Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOUT/40 MINT AFTER T/OGOT G RSVR OVHT ECAM.WHEN OVHT OUT G ENG PUMP+ PTU ON GOT AIRFRM.FLIGHT CREW TURNED THE GREEN HYD ENG PUMP AND THE PTU BACK ON. AND GREEN HYD SYSTEM OVERHEAT DID NOT COME BACK ON. SEEMED SUSPICIOUS. WITH LEFT ENGINE RUNNING, PTU OPERATED AS WHEN PTU WAS TURNED ON FO SAID THAT THEY HEARD AND FELT A BUMP EXPECTED, 3000 PSI ON YELLOW SIDE WITH PTU AUTO. WITH YELLOW UNDER THE COCKPIT FLOOR.  ALL HYD INDICATIONS WERE NORMAL, ELECTRIC ON, PTU TURNED OFF. GOT A 400 POUND INCREASE IN GREEN PRESSURE, TEMP AND QTY, PTU SHOWED OFF. PRESSURE BY SHUTING OFF GREEN LEAK MEASUREMENT VALVE. AFTER DISCUSSION WITH THE FLIGHT CREW.   ALL HYD QTYS AND AFTER PTU AND ENGINE PUMPS WERE TURNED BACK ON THE FA REPORTED GREEN SYSTEM DOES NOT REACH FULL PRESSURE WHEN POWERED BY PTU PRESSURES WERE NORMAL BUT GREEN OVERHEAT CAME ON ABOUT 40 THAT THE PTU WAS RUNNING, INDICATION IN COCKPIT WAS THAT THE PTU AND YELLOW ELECTRIC PUMP..WHEN POWERED BY RIGHT ENGINE PUMP, MINUTES AFTER TAKEOFF.   FOLLOWED QRH AND TURNED OFF ENG HYD WAS OFF. FLIGHT CREW TURNED OFF PTU AND FA CONFIRMED THAT PTU GREEN PRESSURE READ ZERO WITH PTU IN AUTO. AT ENGINE SHUT DOWN, PUMP AND PTU.   AFTER 30 MINUTES THE GREEN OVERHEAT WENT OUT, ''BARKING'' HAD STOPPED. AGAIN, ALL PRESSURES AND QTYS ARE NORMAL GREEN PRESSURE CHANGED INSTANTLY FROM 0 TO 3000. THAT CHANGE REFERENCE LOG PAGE 8062895 AND 8062910 FOR CORRECTIVE ACTION. ADD EMP:U181398
